# SDR CA150309003

- Difficulty date: March 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) IAW VERBAL REPORT, ACFT WAS ON CLIMBOUT WHEN FLIGHT CREW OBSERVED NR 2 PROPELLER OVERSPEED.  FLIGHT CREW SHUTTED DOWN ENGINE NR 2 AND RETURNED FOR A NORMAL LANDING.  PCU AND PEC REPLACED.
